Double-valued solutions of the Euler-Savary Equation and its counterpart in bobillier's construction

George N. Sandor, Arthur G. Erdman, E. Raghavacharyulu

Research output: Contribution to journalArticlepeer-review

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)145-148
Number of pages4
JournalMechanism and Machine Theory
Volume20
Issue number2
DOIs
StatePublished - 1985

Bibliographical note

Funding Information:
Acknowledgement--The first author wishes to acknowledge the support of the National Science Foundation through Grant No. MEA-8302404, at the University of Florida, sponsored by the Mechanical Systems Program, Mechanical Engineering and Applied Mechanics Division of the NSF.

Cite this